# SDR ASAA2022122841364

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,502 hours, 11,963 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M60P04
- Part serial: GRTR9743
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 37,546 hours, 11,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA TASK CARD 78273000 FOUND ENGINE #2 FAULT MESSAGE. ENGINE 2 SHORT TIME FAULT. FAULT CODE 75-30602. THE TBV POSITION SIGNALS DISAGREE. GROUNDED - YES. REMOVED & REPLACED #2 ENG TBV PER B737-900 AMM 75-23-01.
